# SDR DXTA2015100506099

- Difficulty date: October 4, 2015
- Submitted: October 6, 2015
- Operation: Air carrier
- Aircraft: N750QS
- Make and model: Gulstm 200
- Aircraft serial: 185
- Aircraft time: 6,367 hours, 3,951 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Not Reported
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER STARTING BOTH ENGS & SELECTING ECS TO BOTH, A STRONG ODOR OF JET FUEL WAS PRESENT.  OPERATED BOTH ENGINES FOUR SEPARATE TIMES, NO FUEL ODOR DURING ANY EVENT.  OPERATED APU BLEED AIR DURING START & NO FUEL ODOR.  OPERATED BLEED AIR FROM LT & RT ENGINES & APU BLEED AIR, NO DEFECTS NOTED IAW MM 21-00-00.
